Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 3, Number 1

All articles in this issue are freely accessible.

Lifting-line theory for a wing in non-uniform flow
Theodore von Kármán and Hsue-Shen Tsien.
Quart. Appl. Math. 3 (1945), 1-11
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12010
On Theodorsen’s method of conformal mapping of nearly circular regions
S. E. Warschawski.
Quart. Appl. Math. 3 (1945), 12-28
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11725
On rotational gas flows
Andrew Vazsonyi.
Quart. Appl. Math. 3 (1945), 29-37
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13986
On velocity correlations and the solutions of the equations of turbulent fluctuation
P. Y. Chou.
Quart. Appl. Math. 3 (1945), 38-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11999
Quantitative interpretation of maps of magnetic and gravitational anomalies by mathematical methods
E. G. Kogbetliantz.
Quart. Appl. Math. 3 (1945), 55-75
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11837
Cantilever beams of uniform strength
I. Opatowski.
Quart. Appl. Math. 3 (1945), 76-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11651
The inverse of a stiffness matrix
K. E. Bisshopp.
Quart. Appl. Math. 3 (1945), 82-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11795
On the problem of heat conduction in a semi-infinite radiating wire
Arnold N. Lowan.
Quart. Appl. Math. 3 (1945), 84-87
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11887
The spherical gyrocompass
Walter Kohn.
Quart. Appl. Math. 3 (1945), 87-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11598

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website